CSN Login
Members Online: 13

You are here

High Blood Pressure

Goldie1's picture
Posts: 263
Joined: Sep 2011

Just wondering if anyone has had blood pressure issues while receiving chemo?  Pat's blood pressure has been all over the place lately and today his oncologist sent him to the ER to get checked out because it was so high.  Last week he had 2 injections of Neupogen (Filgrastim) to stimulate the growth of white blood cells but the onc never mentioned any apprehension between blood pressure and the injections.  Waiting to hear what the ER doc says.  Any input would be appreciated. 



serenity101's picture
Posts: 82
Joined: May 2013

Avastin can cause high blood pressure. I'm not sure what other chemo drugs can.

Goldie1's picture
Posts: 263
Joined: Sep 2011

for the reply.  Pat is on Avastin right now.  ER doc started him on blood pressure meds and he has an appt with our family doc tomorrow.  Appt with the oncologist next week and will question him more throughly about the situation.  

Thanks again!

herdizziness's picture
Posts: 3642
Joined: Apr 2010

my oncologist was constantly checking blood pressure and questioning me to make sure I was taking the pills, he worried because he said not keeping an eye on and controlling the blood pressure while one was on Avastin could cause you to "stroke out".  He warned Avastin can raise blood pressure.

i no longer require blood pressure pills after being off the Avastin, all is back to normal.

Hope pills get it under control soonest!

Winter Marie

Subscribe to Comments for "High Blood Pressure"